Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What causes pimply rash on chest?

Jan 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 5931 Questions
I have developed a pimply rash like symptom all over my chest it has been there about two weeks now. What could be the cause?
Posted Mon, 24 Feb 2014 in Skin Hair and Nails
Answered by Dr. Kakkar S. 10 minutes later
Brief Answer: Need more information Detailed Answer: Hi. Thanks for posting your concern at XXXXXXX I would like to gather some more information from you in order to be able to help you better. --Do you have any symptom associated with the rash? Itching Or Burning Or pain? --Can you please upload a picture with good clarity of the affected area for me to have a look so as to be able to help you better? Regards
Above answer was peer-reviewed by
Follow-up: What causes pimply rash on chest? 56 minutes later
In answer to your query it is extremely itchy and sometimes when I wake up my chest is just one big blob of red. That part goes away but the rash/pimples stay. I have had it for about 2 weeks and it is getting worse. I have been under extreme stress lately.
Answered by Dr. Kakkar S. 50 minutes later
Brief Answer: Possibility of Seborrhoeic dermatitis Detailed Answer: Hi. I would keep a possibility of Seborrhoeic dermatitis. It causes a red, itchy rash and white scales. When it affects the scalp, it is called dandruff. Seborrhoeic dermatitis often occurs in the middle part of the chest. If I was your treating doctor I would have advised you to wash the affected area daily with 2% ketoconazole shampoo, in a lotion base. Lather it on to the affected area and leave it on for 5 minutes before rinsing it off. A moderately potent topical steroid e,g fluticasone can also be applied twice daily over the affected area for a week or 10 days. An OTC pain killer e.g cetrizine would help control the itch. take care regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor